# SDR DALA2017091306912

- Difficulty date: September 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 42,005 hours, 21,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT UPPER PLATE, ON THE L1 DOOR.   REPLACED THE PLATE IAW SRM 51-72-11, DRAWING D52110475, AND D511083000
